BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Linear preservers of immanants on skew-symmetric matrices

Participants in the publication
M. Purificação Coelho (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
M. Antónia Duffner (Author)
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Publication
2012-04

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Linear Algebra and its Applications

Publication Identifiers
ISSN - 0024-3795

Publisher
Elsevier BV

Volume
436
Number
7

Number of pages
17
Starting page
2536
Last page
2553

Document Identifiers
URL - http://dx.doi.org/10.1016/j.laa.2011.12.008
DOI - https://doi.org/10.1016/j.laa.2011.12.008


Export

APA
M. Purificação Coelho, M. Antónia Duffner, (2012). Linear preservers of immanants on skew-symmetric matrices. Linear Algebra and its Applications, 436, 2536-2553. ISSN 0024-3795. eISSN . http://dx.doi.org/10.1016/j.laa.2011.12.008

IEEE
M. Purificação Coelho, M. Antónia Duffner, "Linear preservers of immanants on skew-symmetric matrices" in Linear Algebra and its Applications, vol. 436, pp. 2536-2553, 2012. 10.1016/j.laa.2011.12.008

BIBTEX
@article{40994, author = {M. Purificação Coelho and M. Antónia Duffner}, title = {Linear preservers of immanants on skew-symmetric matrices}, journal = {Linear Algebra and its Applications}, year = 2012, pages = {2536-2553}, volume = 436 }